# SDR IPXA2025041052041

- Difficulty date: March 14, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB73922
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING BOX R/H TUNNEL AREA HAS CORROSION JUST BEFORE THE PRESSURE PANEL.   REMOVED AND REPLACED OUTBOARD SLANT PANEL ANGLE P/N ANB7392-2 PER DAC DWG ANB7392 AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08.
